HOPF BIFURCATION CALCULATIONS IN DELAYED SYSTEMS

Authors

  • Gábor Orosz

Abstract

A formal framework for the analysis of Hopf bifurcations in delay differential equations with a single time delay is presented. Closed-form linear algebraic equations are determined and the criticality of bifurcations is calculated by normal forms.

Keywords:

delay-differential equation, Hopf bifurcation

Citation data from Crossref and Scopus

Crossref
0
Scopus
0

How to Cite

Orosz, G. “HOPF BIFURCATION CALCULATIONS IN DELAYED SYSTEMS”, Periodica Polytechnica Mechanical Engineering, 48(2), pp. 189–200, 2004.

Issue

Section

Articles